Results 1 to 5 of 5

Thread: Life

  1. #1
    Distinguished Community Member
    Join Date
    Jan 2007
    Posts
    628

    Default Life

    I will start off by saying getting old is not for the the weak or the timid. It is a bad thing or not. TOS prevent me from using the words I want to. I recently had full blown Pneumonia. I am not sure I do not have it, I am going to the VA, to get another chest x-ray. I am as weak as a pup. I am doing physical therapy once a week, I want twice a week, and I need to see my Psychiatrist. I am already on Lex-Pro, at the lowest dose, ad that is all I can handle. I am tired all the time. being diabetic does not help. I feel like the Cheshire cat, I am slowly fading away. That is O.K. I am a man of the LORD, I will not hurt myself, but norther will I consent to any medical treatment. This is likely my last post for a while, I have a t-shirt that says "Fight or Die" I will fight for my life but it is hard. My Faith Sustains ME - so true. I will not give up but that is in the LORDS hands. Thank all of ya'll
    Skypilot steve

  2. The following 2 users say "thanks"


  3. #2
    Distinguished Community Member jingle's Avatar
    Join Date
    Oct 2006
    Posts
    302

    Default

    (((alex44))) I will keep you in my prayers.

  4. The following user says "thanks"


  5. #3
    Distinguished Community Member houghchrst's Avatar
    Join Date
    Oct 2006
    Posts
    1,192
    Blog Entries
    86

    Default

    I am so glad your faith is strong. Sometimes that is all we have to keep us going. I am assuming that you know that one of the SEs of Lexapro can be diabetes. I hate the meds because I could basically sleep all day. If it weren't for my animals I probably would. I hope you manage to find some up moments to sustain you throughout your days. Don't be gone long (((((((((hugs)))))))))

  6. The following 2 users say "thanks"


  7. #4
    Distinguished Community Member Earth Mother 2 Angels's Avatar
    Join Date
    Oct 2006
    Posts
    4,289
    Blog Entries
    1

    Default

    ((((((Alex)))))) ~

    I'm so sorry I missed your post until now. I just thought I'd check in to see if anyone had posted here recently. And here you are.

    Please look into houghchrst's comment about Lex-Pro and diabetes. Perhaps you can change to a different medication, which doesn't have diabetes as a side effect. Some of your symptoms, such as fatigue, could also be caused by this and other medications.

    I have always fully researched all meds recommended (or given to) my sons and now my husband. I'm certain that I spared all three of them a plethora of awful side effects. No drug is side effect free, so the goal is to find the one with the least serious adverse side effects.

    It's not just the getting old that is difficult and hard on us, it's the pre-existing disorders we may have, autoimmune disorders, chronic pain, etc., which make being older so challenging. That makes us more vulnerable to things like shingles and pneumonia.

    Jim and I are trying to combat that challenge by eating properly, remaining well hydrated, and taking multiple vitamins and D3 supplements. We also take CBD oil, which we firmly believe has helped both of us with our arthritis pain and with Jim's cancer.

    If you are not currently doing all of these things now, please start.

    I've been studying pharmaceuticals for nearly 50 years now, because I was thrown into the medical arena of complications, when my sons were born. I researched for them, for my family, and for my friends. Before the internet, there was the Physician's Desk Reference, a giant book with tiny print, listing every drug, vitamin, herb, etc. I ordered a new copy every year.

    Of course, I know the benefits of pharmaceuticals, but I also know their deep pitfalls.

    Seizure meds barely controlled my sons' seizures, and they suffered numerous life changing side effects from those drugs. Bone deterioration, inflamed gums so they couldn't swallow ... the list is endless. Every single antibiotic interacted with their meds.

    Opdivo was conquering Jim's cancer, until it caused his white blood cells to tank, rendering him weak and nearer to death. Now, no more treatments left for Jim.

    My point is to weigh and balance the risks/benefits of every med you take or is suggested for you to take. You might be surprised by the effect of reducing or changing meds.

    Most doctors ignore side effects when they prescribe meds, and they disregard meds as the culprit for symptoms, which are side effects of the meds. You have to be your own detective, Alex.

    Don't despair. Take charge of your medical care by being well informed about all possible treatments and their side effects.

    You are always in my prayers, and I send you healing, positive energy. Keep the faith, and stay strong in God's care.

    Love & Light,



    Rose
    Mom to Jon, 49, (seizure disorder; Gtube; trache; colostomy; osteoporosis; hypothyroid; enlarged prostate; lymphedema, assorted mysteries) and Michael, 32, (intractable seizures; Gtube), who were born with an undiagnosed progressive neuromuscular disease and courageous spirits. Our Angel Michael received his wings in 2003. Our Angel Jon received his wings April 2019. Now, they watch over Jim and me.

  8. The following 2 users say "thanks"


  9. #5
    Distinguished Community Member
    Join Date
    Jan 2009
    Posts
    1,711
    Blog Entries
    29

    Default

    Hi alex44,
    I'm sorry your health is not good. My BF who is diabetic says diabetes itself can cause fatigue at times even when managed well. Prayers to you.
    Mild Spastic Diplegia Cerebral Palsy and bad proprioception.
    My website for my original short films! http://cripvideoproductions.com/astrokeofendurance.php

  10. The following user says "thanks"


Similar Threads

  1. Looking for meaning in life
    By Sunshine in forum Multiple Sclerosis
    Replies: 9
    Last Post: 12-20-2017, 11:44 AM
  2. Celebration of Life
    By Parsi in forum Multiple Sclerosis
    Replies: 8
    Last Post: 08-23-2014, 05:23 PM
  3. Life...is that OT?
    By Howie in forum Multiple Sclerosis
    Replies: 6
    Last Post: 03-05-2014, 08:46 PM
  4. The Worst Day Of My Life, So Far
    By Jo6 in forum Emotional Support
    Replies: 5
    Last Post: 05-02-2012, 12:11 PM
  5. F#$% my life?
    By missxanonymous in forum Moebius Syndrome
    Replies: 17
    Last Post: 04-13-2012, 08:55 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.